# SDR MALA020499

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, WEB AT STA 294 HAS CORRODED FASTENERS.  MAINTENANCE REMOVED AND REPLACED RIVETS.
